# SDR 96ZZZX3076

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26GH
- Make and model: Gruman C1A
- Aircraft serial: 136791
- System (JASC): 3710 · Vacuum Distribution System
- Part: Air Pump
- Part number: 33E02
- Condition: Failed
- Location: Engine
- Component: 2
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PUMP INSTALLED AND TESTED.  APPROXIMATELY 15 MINUTES INTO FLIGHT, PUMP SHAFT SHEARED AFTER SPLITTING PUMP BODY RESULTING IN COMPLETE OIL LOSS IN ENGINE.  SUBMITTER UNABLE TO DETERMINE EXACT CAUSE OF FAILURE.
